On third-order degenerate operator-differential equations
Differencialʹnye uravneniâ, Tome 24 (1988) no. 3, pp. 477-481
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_3_a13,
author = {N. M. Yataev},
title = {On third-order degenerate operator-differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {477--481},
year = {1988},
volume = {24},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_3_a13/}
}
N. M. Yataev. On third-order degenerate operator-differential equations. Differencialʹnye uravneniâ, Tome 24 (1988) no. 3, pp. 477-481. http://geodesic.mathdoc.fr/item/DE_1988_24_3_a13/